Pacific Journal of Mathematics

Functions that operate on the algebra $B_{0}(G)$.

Alessandro Figà-Talamanca and Massimo A. Picardello

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 57-61.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810435

Mathematical Reviews number (MathSciNet)
MR0481930

Zentralblatt MATH identifier
0376.43004

Subjects
Primary: 43A35: Positive definite functions on groups, semigroups, etc.

Citation

Figà-Talamanca, Alessandro; Picardello, Massimo A. Functions that operate on the algebra $B_{0}(G)$. Pacific J. Math. 74 (1978), no. 1, 57--61. https://projecteuclid.org/euclid.pjm/1102810435


Export citation

References

  • [1] L. Baggett, A weak containmenttheorem for groups with a quotient R-group, Trans. Amer. Math. Soc, 128 (1967), 277-290.
  • [2] M. Cowling, B(SL (2, R)) is symmetric,(to appear).
  • [3] M. Cowling and P. Rodway, Restriction of certain functionspaces to normal sub- groups, (to appear).
  • [4] P. Eymard, Valgebre de Fourier d'un groupe localement compact, Bull. Soc. Math. France, 92 (1964), 181-236.
  • [5] A. Figa-Talamanca, Positive definite functionsvanishingat infinity,Pacific J. Math., 69 (1977), 355-363.
  • [6] I. Khalil, Vanalyseharmoniquede la droite et du groupe affine de la droite, These de doctorat d'etat, Universite de Nancy, (1973).
  • [7] J. R. Liukkonen and M. W. Mislove, Symmetry in Fourier-Stieltjes Algebras, Math. Ann., 217 (1975), 97-112.
  • [8] G. Mackey, Induced representations of locally compact groups I, Ann. of Math., 55 (1952), 101-139.
  • [9] G. Mauceri, Square integrable representations and the Fourier algebra of a unimo- dular group, (to appear Pacific J. Math.)
  • [10] G. Mauceri and M. A. Picardello, Noncompact unimodulargroups with purely atomic Plancherel measure, (to appear).
  • [11] N. Th. Varopoulos, The functionswhich operate on B0() of a discrete group , Bull. Soc. Math. France, 93 (1965), 301-321.
  • [12] M. Walter, On a theorem of Figa-Talamanca,Proc. Amer. Math. Soc, 60 (1976), 72-74.